Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

15-19


DOI

Article

A Brief Investigation of a Stieltjes Transform in a Class of Boehmians

Check for updates


Authors

S. K. Q. Al-Omari* Affiliation:
Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan


Abstract

Various integral transforms have been extended to various spaces of Boehmians. In this article, we discuss the Stieltjes transform in a class of Boehmians. The presented transform preserves many properties of the classical transform in the space of Boehmians.


Keywords

Stieltjes Transform, Schwartz Space, Boehmian, Weak Topology


Citation

Al-Omari, S. K. Q. (2015). A brief investigation of a stieltjes transform in a class of boehmians. Journal of Analysis & Number Theory, 3(1), 15–19. https://doi.org/10.12785/jant/030103

Published by: Engineering Journals

Engineering Journals Logo